# SDR COZA20150819061

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N232K
- Make and model: Gulstm GIV
- Aircraft serial: 1232
- Aircraft time: 6,510 hours, 3,399 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,491 hours, 3,387 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Spinner
- Part number: JR34968A
- Condition: Cracked
- Location: Right Engine
- Part time: 305 hours, 183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXTERNAL ENGINE INSPECTION WAS ACCOMPLISHED.  CRACKS WERE FOUND EXTENDING OUT FROM EACH OF THE ATTACH HOLES, 3 EA, ON THE LPC ROTATING NOSE CONE FAIRING.  THE NOSE CONE FAIRING WAS REPLACED.
